# SDR HNAA2024040100244

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00207 LH Y-479 FLOOR BEAM CAP IS CORRODED BETWEEN X13200 AND X15125.  INSTALLED NEW SERVICEABLE FLOOR BEAM CAP (GUSSET) PN: 145-30634-005 IAW EMB-145 SRM 51-40-02-PR.
